# SDR DALA2017081706274

- Difficulty date: August 14, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 42,241 hours, 35,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE CATWALK EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY UNIT IAW WDM.  OPERATION CHECKS GOOD.
